| Model Number |
2307-83-000 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Please can i report the following 2 instruments which need replacing at (b)(6) hospital on their consigned delta tray.Date reported 16/06/2023.Surgeon mr (b)(6).Surgery reverse shoulder replacement.No delay to surgery only time taken to open their second set of instruments.No harm to patient.Instruments not available to return.Locking screw driver one of the 4 prongs at the tip of the screw driver missing.This was noted before use in the case so not used on patient.Another set of instruments available at the hospital to use.Implant holder ¿ loose on trial implant so needs replacing.Another set available at the hospitals so were used instead for the case.Neither instruments available to return at present until replacements received.
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.